Research Journal of Applied Sciences

Year: 2007
Volume: 2
Issue: 4
Page No. 400 - 403

Temperature Distribution of an Arrheniusly Reacting Unsteady Flow Through a Porous Medium with Variable Permeability

Authors : A.W. Ogunsola and R.O Ayeni

Abstract: We consider the energy equation of an Arrheniusly reacting flow through a porous medium with variable permeability. A self similar solution was obtained for the unsteady case of the flow using shooting numerical method. We report the effects of the coefficient of the variable permeability and the Frank-Kamenetskii parameter on the temperature field of the system.

How to cite this article:

A.W. Ogunsola and R.O Ayeni , 2007. Temperature Distribution of an Arrheniusly Reacting Unsteady Flow Through a Porous Medium with Variable Permeability . Research Journal of Applied Sciences, 2: 400-403.

Design and power by Medwell Web Development Team. © Medwell Publishing 2022 All Rights Reserved